# SDR SWAA2022021657478

- Difficulty date: July 17, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS DELAM AT THE INBOARD TRAILING EDGE CORNER / REPAIRED LEFT OUTBOARD AFT FLAP INBOARD TRAILING EDGE DELAM IAW B737 SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-0
